Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Linear operator equations
HTML articles powered by AMS MathViewer

by Gunter Lumer and Marvin Rosenblum PDF
Proc. Amer. Math. Soc. 10 (1959), 32-41 Request permission
References
  • Einar Hille, Functional Analysis and Semi-Groups, American Mathematical Society Colloquium Publications, Vol. 31, American Mathematical Society, New York, 1948. MR 0025077
  • C. C. MacDuffee, The theory of matrices, Ergebnisse der Math., 1933.
  • G. Lumer, Commutators in Banach algebras, Bol. Fac. Ingen. Agrimens. Montevideo 6 (1957), 57–63 (Spanish, with English summary). MR 88697
  • Marvin Rosenblum, On the operator equation $BX-XA=Q$, Duke Math. J. 23 (1956), 263–269. MR 79235
  • M. A. Rutman, On certain operator equations in a partially ordered space which have application to the theory of stability according to Lyapunov, Dokl. Akad. Nauk SSSR (N.S.) 101 (1955), 217–220 (Russian). MR 0070070
  • Angus E. Taylor, Spectral theory of closed distributive operators, Acta Math. 84 (1951), 189–224. MR 40582, DOI 10.1007/BF02414854
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00
  • Retrieve articles in all journals with MSC: 46.00
Additional Information
  • © Copyright 1959 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 10 (1959), 32-41
  • MSC: Primary 46.00
  • DOI: https://doi.org/10.1090/S0002-9939-1959-0104167-0
  • MathSciNet review: 0104167